# SDR SWAA2022012783580

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD 'MOPSILL' BS 947-986 RBL57 WL 208 SEE SA-M 326 FOR REJECTIONS A1111758 ATS340INSP 6-28-17 / REMOVED AND REPLACED INNER CHORD 'MOPSILL' AT AFT SERVICE DOOR IAW SRM 51-40-02 AND DWG 147A8501 SHT 69 & 70. COMPLETED REJECTED ITEMS ON SAM326 A1111758 INSTALLED CORRECT FASTENERS IN FRAMES BS 907; 927; 951 & 992 PER DWG 147A8501 SHT 69 & 70. 7138C 6/28/17
